MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM CEMENTED; PROSTHESIS, HIP

ONKOS SURGICAL ELEOS SEGMENTAL STEM CEMENTED; PROSTHESIS, HIP
Model Number 25004013E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of three devices involved in the event, please refer to report 3013450937-2019-00016 and 3013450937-2019-00017.The sales representative notified the manufacture that the patient retained a foreign body and during the revision surgery a gauze sponge was found in the joint and likely led to the patient's infection and inflammatory reaction.The device history records, sterilization batch release records, and patient information found that the design, manufacturing, and/or sterilization did not lead to this complaint.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient had an infection and inflammatory reaction in their hip, which required surgical intervention to remove all implants.

Brand Name
ELEOS SEGMENTAL STEM CEMENTED
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8608619
Report Number3013450937-2019-00015
Device Sequence Number13976204
Product Code JDI
UDI-Device IdentifierB27825004013E0
UDI-PublicB27825004013E0
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model Number25004013E
Device Catalogue Number25004013E
Device Lot Number1751811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR